Advanced Search
Article Contents
Article Contents

Lipschitz continuous data dependence of sweeping processes in BV spaces

Abstract Related Papers Cited by
  • For a rate independent sweeping process with a time dependent smooth convex constraint, we prove that the Kurzweil solution for possibly discontinuous inputs depends locally Lipschitz continuously on the data in terms of the $BV$-norm.
    Mathematics Subject Classification: Primary: 49J40; Secondary: 34C55.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Aumann, "Reelle Funktionen," Springer-Verlag, New York, 1954.


    M. Brokate, P. Krejčí and H. Schnabel, On uniqueness in evolution quasivariational inequalities, J. Convex Anal., 11 (2004), 111-130.


    A. L. Gurson, Continuum theory of ductile rupture by void nucleation and growth: Part I - yield criteria and flow rules for porous ductile media, J. Engrg. Mater. Tech., 99 (1977), 2-15.doi: 10.1115/1.3443401.


    P. Krejčí and P. Laurençot, Generalized variational inequalities, J. Convex Anal., 9 (2002), 159-183.


    P. Krejčí and M. Liero, Rate independent Kurzweil processes, Appl. Math., 54 (2009), 117-145.doi: 10.1007/s10492-009-0009-5.


    J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J., 7(82) (1957), 418-449.


    A. Mielke and F. Theil, On rate-independent hysteresis models, NoDEA Nonlinear Differential Equations Appl., 11 (2004), 151-189.


    J.-J. Moreau, Problème d'évolution associé à un convexe mobile d'un espace hilbertien, C. R. Acad. Sci. Paris Sér. A-B, 276 (1973), A791-A794.


    J.-J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Differential Eq., 26 (1977), 347-374.doi: 10.1016/0022-0396(77)90085-7.


    V. Recupero, On locally isotone rate independent operators, Applied Mathematics Letters, 20 (2007), 1156-1160.doi: 10.1016/j.aml.2006.10.006.


    V. Recupero, $BV$-extension of rate independent operators, Math. Nachr., 282 (2009), 86-98.doi: 10.1002/mana.200610723.


    V. Recupero$BV$-solutions of rate independent variational inequalities, To appear in Ann. Sc. Norm. Super. Pisa Cl. Sci.


    U. Stefanelli, A variational characterization of rate-independent evolution, Math. Nachr., 282 (2009), 1492-1512.doi: 10.1002/mana.200810803.


    M. Tvrdý, Regulated functions and the Perron-Stieltjes integral, Čas. pěst. Mat., 114 (1989), 187-209.

  • 加载中

Article Metrics

HTML views() PDF downloads(128) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint